# SDR DL757010537

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 53,249 hours, 29,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE FS 1681 FLOOR BEAM WAS FOUND WITH NUMEROUS AREAS OF CORROSION ALONG ITS LENGTH.  THE UPPER CAP WAS TRIMMED OFF ALONT ITS FULL LENGTH FROM LBL 60 TO RBL 60.  A NEW CAP WAS FABRICATED FROM AN ALUMINUM EXTRUSION AND INSTALLED PER ER/A 380020-14, REV A.
